Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#236022] of Robert Calderbank

Papers Published

  1. Calderbank, AR, Inequalities for quasi-symmetric designs, Journal of Combinatorial Theory, Series A, vol. 48 no. 1 (1988), pp. 53-64, ISSN 0097-3165
    (last updated on 2017/12/13)

    Abstract:
    A 2-design is said to be quasi-symmetric if there are two block intersection sizes. We obtain inequalities satisfied by the parameters of a quasi-symmetric design using linear programming techniques. The same methods apply to codes with covering radius 2 with the property that the number of codewords at distance 2 from a given vector ν depends on the distance of ν from the code. © 1988.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320